Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 152, Number 2

All articles in this issue are freely accessible.

Metabelian $p$-groups of maximal class
R. J. Miech.
Trans. Amer. Math. Soc. 152 (1970), 331-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276343
On the cohomology of stable two stage Postnikov systems
John R. Harper.
Trans. Amer. Math. Soc. 152 (1970), 375-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268892
A surface in $E^{3}$ is tame if it has round tangent balls
L. D. Loveland.
Trans. Amer. Math. Soc. 152 (1970), 389-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270381
The dual topology for the principal and discrete series on semisimple groups
Ronald L. Lipsman.
Trans. Amer. Math. Soc. 152 (1970), 399-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269778
Spectral representation of certain one-parametric families of symmetric operators in Hilbert space
A. E. Nussbaum.
Trans. Amer. Math. Soc. 152 (1970), 419-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268719
Functional analytic properties of topological semigroups and $n$-extreme amenability
Anthony To-ming Lau.
Trans. Amer. Math. Soc. 152 (1970), 431-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0269772
Solutions to nonlinear hyperbolic Cauchy problems without convexity conditions
Donald P. Ballou.
Trans. Amer. Math. Soc. 152 (1970), 441-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435615
A generalization of parallelism in Riemannian geometry, the $C^{𝜔}$ case
Alan B. Poritz.
Trans. Amer. Math. Soc. 152 (1970), 461-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268813
Decomposing manifolds into homologically equivalent submanifolds
J. Scott Downing.
Trans. Amer. Math. Soc. 152 (1970), 495-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271947
On the structure of primary abelian groups of countable Ulm type
Doyle O. Cutler.
Trans. Amer. Math. Soc. 152 (1970), 503-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276330
On the solutions of a class of linear selfadjoint differential equations
Larry R. Anderson and A. C. Lazer.
Trans. Amer. Math. Soc. 152 (1970), 519-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268441
Actions of the torus on $4$-manifolds. I
Peter Orlik and Frank Raymond.
Trans. Amer. Math. Soc. 152 (1970), 531-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268911
Group algebra modules. III
S. L. Gulick, T.-S. Liu and A. C. M. van Rooij.
Trans. Amer. Math. Soc. 152 (1970), 561-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270171
Group algebra modules. IV
S. L. Gulick, T.-S. Liu and A. C. M. van Rooij.
Trans. Amer. Math. Soc. 152 (1970), 581-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270171
Semigroups through semilattices
J. H. Carruth and Jimmie D. Lawson.
Trans. Amer. Math. Soc. 152 (1970), 597-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268316
Cohomology of $F$-groups
Peter Curran.
Trans. Amer. Math. Soc. 152 (1970), 609-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272899
On automorphism groups of $C^{*}$-algebras
Mi-soo Bae Smith.
Trans. Amer. Math. Soc. 152 (1970), 623-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273426
Closedness of coboundary modules of analytic sheaves
Yum-tong Siu and Günther Trautmann.
Trans. Amer. Math. Soc. 152 (1970), 649-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273068